Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 24, 2011, 10:39 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey; 4 counties in Maryland; Kent County, Sussex County, Delaware. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 10:39 PM EDT (02:39 UTC)
- Expired
- Apr 25, 2011, 1:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
879
WWUS81 KPHI 250239
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 PM EDT SUN APR 24 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-020>027-250530-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
CAROLINE MD-CECIL MD-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-INLAND SUSSEX DE-
KENT MD-KENT DE-NEW CASTLE DE-OCEAN NJ-QUEEN ANNE'S MD-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
1039 PM EDT SUN APR 24 2011
...THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING WILL
AFFECT PARTS OF ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...
CAROLINE...CECIL...CUMBERLAND...GLOUCESTER...KENT...NEW
CASTLE...OCEAN...QUEEN ANNE'S...SALEM...SUSSEX AND TALBOT COUNTIES...
AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...SOME WITH FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING...SCATTERED ALONG A LINE EXTENDING FROM NEAR AND EAST OF
TOMS RIVER TO ABOUT 60 MILES SOUTHWEST OF BALTIMORE...MOVING EAST AT
40 MPH. THE THUNDERSTORMS WILL CROSS SOUTHERN AND EASTERN NEW
JERSEY...MUCH OF THE MARYLAND EASTERN SHORE AND MUCH OF DELAWARE
THROUGH 130 AM EDT.
SOME OF THE LIGHTNING FROM THESE STORMS WAS INTENSE. IF YOU ARE
OUTDOORS...MOVE INDOORS IMMEDIATELY. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS.
LAT...LON 3873 7625 3867 7636 3877 7640 3883 7620
3894 7624 3884 7638 3900 7633 3900 7618
3934 7614 3951 7555 3924 7539 3952 7544
3971 7415 3953 7440 3899 7479 3881 7508
3866 7506 3860 7572 3869 7586 3857 7607
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:48 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 24, 7:48 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 748 PM EDT SUN APR 24 2011 .SYNOPSIS... A COLD FRONT WILL SLOWLY MOVE INTO OUR REGION AND THEN STALL IN THE VICINITY TONIGHT. THE STALLED FRONT THEN REVERSES AND MOVES BACK NORTH AS A WARM FRONT ON MONDAY. A COLD FRONT IS THEN FORECAST TO MOVE THROUGH THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY. HIGH PRESSURE THEN RETURNS FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CONDITIONS IN OUR REGION WERE SLOWLY BECOMING LESS UNSTABLE THIS EVENING. WITH A WANING THREAT OF SEVERE WEATHER, THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR SOUTHEASTERN PENNSYLVANIA, NORTHEASTERN MARYLAND, DELAWARE AND CENTRAL AND SOUTHERN NEW JERSEY WAS CANCELLED AROUND 730 PM. A MID LEVEL IMPULSE WAS PASSING OVER OUR REGION THIS EVENING. IT SHOULD MOVE OFF THE COAST AND OUT TO SEA TONIGHT. AT 730 PM, THERE WERE SHOWERS AND ISOLATED THUNDERSTORMS EXTENDING FROM SOUTHEASTERN PENNSYLVANIA UP INTO NORTHERN NEW JERSEY. THERE WERE ALSO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON THE UPPER DELMARVA AND ALONG THE NEW JERSEY COAST. ALL OF THE PRECIPITATION AREAS WERE MOVING TO THE EAST AND THEY SHOULD BE OUT OF OUR REGION BY LATE THIS EVENING, LEAVING ONLY SCATTERED SHOWERS FOR THE OVERNIGHT HOURS. THE SURFACE COLD FRONT APPEARED TO HAVE REACHED THE POCONOS THIS EVENING. THE BOUNDARY SHOULD SINK FARTHER INTO OUR REGION OVERNIGHT. WE ARE ANTICIPATING OVERNIGHT LOW TEMPERATURES MAINLY IN THE LOWER 60S, WITH READINGS IN THE 50S IN THE HIGHER ELEVATIONS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE STALLED FRONT STARTS TO PUSH NORTHWARD DURING THE DAY ON MONDAY AS A WARM FRONT. IT LOOKS LIKE IT WILL TAKE MOST OF THE DAY FOR THE FRONT TO GET A MOVING BUT IT SHOULD CLEAR MOST THE REGION BY MONDAY NIGHT AND THE ENTIRE REGION BY LATE MONDAY NIGHT OR EARLY TUESDAY. THE COLD FRONT BEGINS TO LIFT BACK NORTH AS A WARM FRONT ON MONDAY. INSTABILITY EXISTS AGAIN ON MONDAY AS WE ONCE AGAIN MOVE INTO THE WARM SECTOR AND SEE AN INCREASE IN MOISTURE FROM THE SOUTHWEST. GREATEST CHANCE FOR THUNDERSTORMS WILL LIKELY BE FOCUSED IN THE AFTERNOON TO EVENING TIMEFRAME AND MORE LIKELY TO OCCUR ACROSS THE NORTHERN ZONES, WHICH WILL BE CLOSER TO FRONTAL BOUNDARY. TUESDAY LOOKS TO BE THE NICE DAY OF THE COMING WEEK. TEMPERATURES SHOULD BE ABLE TO WARM INTO THE UPPER 70S TO LOWER 80S WITH ONLY A SMALL CHANCE OF SOME THUNDERSTORM OR SHOWER ACTIVITY ACROSS THE NORTH, AGAIN INT HE VICINITY OF THE NOW STALLED WARM FRONT TO OUR NORTH. A COLD FRONT WILL BE WELL OFF TO THE WEST ON TUESDAY AND DOES NOT LOOK LIKE IT WILL GET HERE UNTIL WEDNESDAY EVENING. HOWEVER, THE BULK OF WEDNESDAY ALSO LOOKS NICE AHEAD OF THE FRONT. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A WARM AND SHOWERY PERIOD WILL BEGIN THE EXTENDED PERIOD AS STRONG HIGH PRESSURE WILL BE IN THE NORTH ATLANTIC WHILE A TROUGH WILL BE SITUATED OVER THE MISSISSIPPI VALLEY. THESE FEATURES WILL GUIDE WARM AND MOIST AIR ACROSS THE AREA. A LOW PRESSURE SYSTEM WILL BE TRACKING ACROSS THE GREAT LAKES AND INTO SOUTHEAST CANADA FROM WEDNESDAY NIGHT INTO EARLY FRIDAY. THE FEATURE LOOKS ABOUT 6-8 HOURS SLOWER THAN YESTERDAY. A COLD FRONT WILL CROSS THE REGION WITH TSTMS ON THURSDAY AFTERNOON OR EVENING. POPS WERE RAISED SLIGHTLY AND ARE IN THE LOW LIKELY RANGE FOR THE SYSTEM. POPS BEFORE THIS (WED NGT) AND AFTER FRONTAL PASSAGE (THU NIGHT) REMAIN IN THE CHC RANGE ATTM. HIGH TEMPERATURES WILL BE ABOVE NORMAL THU WITH MOSTLY LOW 70S OVER THE AREA. LOWS WED NIGHT WILL BE VERY MILD WITH LOW TO MID 60S. TEMPERATURES WILL RETURN BACK TO NEAR NORMAL FRI AND SAT AFTER THE COLD FRONT PASSES THE REGION. HIGH PRESSURE FROM THE MID WEST AND TENN VALLEY WILL EVENTUALLY RIDGE ACROSS THE AREA...SO A MOSTLY DRY PERIOD IS EXPECTED. AN UPPER TROUGH WILL CROSS THE REGION...SO A FEW AFTERNOON SHOWERS WILL NOT BE OUT OF THE QUESTION FRI...THE POS LOOK TOO LOW TO INCLUDE IN THE PRESENT FCST. HIGHS FRI WILL MOSTLY BE IN THE MID TO UPPER 60S WITH TEMPERATURES A FEW DEGREES HIGHER ON SAT. LOWS MOSTLY IN THE 40S WITH SOME LOW 50S ACROSS THE METRO AREAS. THE HPC GUIDANCE IS INDICATING A WARM FRONT ACROSS THE AREA SUN MORNING. THE HIGH WILL HAVE PASSED OFF THE COAST BY THEN AND WE WILL BE IN A WARM ADVECTION PATTERN. YESTERDAYS HPC GUIDANCE DIDN'T HAVE THIS FEATURE AND THE 00Z ECMWF IS STILL MOSTLY HOLDING ANY SIGNIFICANT QPF TO THE WEST FOR NEXT SUN. FOR NOW I WILL JUST INDICATE A SLGT CHC FOR NEXT SUN. TEMPERATURES WILL BE A LITTLE ABOVE NORMAL NEXT SUN. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE THREAT FOR SEVERE TSTMS HAS PASSED. THERE ARE STILL SCATTERED RAIN SHOWERS AND ISOLATED TSTMS ACROSS THE REGION THIS EVENING. THE AREA IS DRIFTING EASTWARD AND WILL PROBABLY AFFECT THE TERMINALS THE NEXT FEW HOURS. LITTLE ELSE WAS CHANGED WITH THE PREVIOUS TAFS WITH REGARDS TO THE OVERNIGHT CONDITIONS. SKY COVER WILL LIKELY BREAK UP SOMEWHAT TONIGHT AND AREAS OF FOG AND STRATUS WILL LIKELY FILL IN AFTER THAT. CONDITIONS WILL DETERIORATE TO MVFR/IFR AFTER MIDNIGHT. CONDITIONS WILL IMPROVE SLOWLY MONDAY MORNING, RISING TO VFR BY MIDDAY. WINDS WILL BECOME E TO SE 5 TO 10 MPH WITH THE FRONT SITTING JUST TO OUR SOUTH. OUTLOOK... THE FRONT WILL BEGIN MOVING BACK NORTH AS A WARM FRONT MONDAY NIGHT. A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE LATE MONDAY INTO EARLY MONDAY NIGHT. COULD ALSO BE SOME LIGHT FOG LATE MONDAY NIGHT WITH SOME LOWER CONDITIONS. VFR CONDITIONS WILL RETURN TUESDAY INTO WEDNESDAY WHILE WE ARE IN THE WARM SECTOR. A STRONG COLD FRONT IS THEN FORECAST TO CROSS THE FORECAST AREA LATE THURSDAY OR THURSDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE FRONT. LOWER CIGS/VSBYS ARE POSSIBLE IN ANY SHWRS/TSTMS. && .MARINE... WITH SEAS ON THE OCEAN WATERS DROPPING BELOW ADVISORY CRITERIA, THE SMALL CRAFT ADVISORY WAS CANCELLED EARLIER TODAY. A FRONTAL ZONE WILL DROP INTO OUR FORECAST AREA TONIGHT. THE FRONT IS FORECAST TO STALL OVER OUR AREA LATER TONIGHT INTO MONDAY BEFORE HEADING BACK NORTH AS A WARM FRONT LATE MONDAY OR MONDAY NIGHT. NORTH OF THE FRONT, WINDS COULD BECOME E AROUND 10 KT FOR A TIME LATE TONIGHT INTO MONDAY. THEN AS THE FRONT MOVES BACK NORTH, WIND WILL SHIFT AROUND TO THE S AGAIN WITH SPEEDS INCREASING. LOOKS LIKE WINDS AND/OR SEAS WILL REACH ADVISORY CRITERIA AGAIN, POSSIBLY AS EARLY AS MONDAY NIGHT, AND CONTINUE UNTIL A COLD FRONT CROSSES THE WATERS LATE THURSDAY OR THURSDAY NIGHT. OVERALL, IT LOOKS LIKE A WEEK WITH A PROLONGED PERIOD OF MARINE FLAGS. WILL HOLD OFF INITIATING A SMALL CRAFT ADVISORY FOR NOW, SINCE IT WON'T START UNTIL MONDAY NIGHT. && .HYDROLOGY... WITH FFG AND FFH VALUES STILL LOW UP NORTH (WHERE IN EXCESS OF 0.75 INCHES OF RAIN FELL YESTERDAY IN SPOTS), WE CAN'T RULE OUT THAT A WIDESPREAD HEAVY CONVECTIVE RAIN WOULD CAUSE FLOODING ALONG THE PASSAIC RIVER BASIN AGAIN. ANY HEAVY DOWNPOUR THROUGHOUT MUCH OF THE FORECAST AREA COULD CAUSE LOCALIZED FLOODING. WE HAVE ADDRESSED THIS IN THE HWO. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...O'HARA AVIATION...O'HARA/RPW MARINE...RPW HYDROLOGY...DELISI
Hazardous weather outlook, Apr 24, 7:48 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 748 PM EDT SUN APR 24 2011 NJZ001-PAZ054-055-260000- SUSSEX-CARBON-MONROE- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008-260000- MORRIS- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. RAINFALL AMOUNTS IN THUNDERSTORMS MAY BE MODERATE TO HEAVY, RESULTING IN LOCALIZED FLOODING. IF WIDESPREAD MODERATE TO HEAVY RAIN OCCURS, THERE MAY BE RENEWED FLOODING ALONG THE PASSAIC RIVER BASIN INTO EARLY IN THE WORK WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ007-009-010-012-013-015>023-027- PAZ060>062-067>071-260000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-WARREN- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. RAINFALL AMOUNTS IN THUNDERSTORMS MAY BE MODERATE TO HEAVY, RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ014-024>026-260000- INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-260000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-260000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 748 PM EDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 24, 6:04 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL CENTREVILLE 39.04N 76.07W
04/24/2011 M0.75 INCH QUEEN ANNE'S MD TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
&&
EVENT NUMBER PHI1100101
MEOLALocal storm report, Apr 24, 6:28 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL CENTREVILLE 39.04N 76.07W
04/24/2011 M0.75 INCH QUEEN ANNE'S MD TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
0605 PM HAIL CENTREVILLE 39.04N 76.07W
04/24/2011 M0.25 INCH QUEEN ANNE'S MD TRAINED SPOTTER
PEA SIZE HAIL REPORTED.
0620 PM HAIL ALLENTOWN 40.59N 75.48W
04/24/2011 M0.25 INCH LEHIGH PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED.
&&
EVENT NUMBER PHI1100101 PHI1100102 PHI1100103
MEOLASpecial weather statement, Apr 24, 6:34 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 634 PM EDT SUN APR 24 2011 NJZ007>010-PAZ060>062-067>069-250000- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN 634 PM EDT SUN APR 24 2011 ...SCATTERED THUNDERSTORMS WITH SMALL HAIL... SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHEASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY THIS EVENING. THE THUNDERSTORMS MAY BE ACCOMPANIED BY SMALL HAIL. IOVINO
Special weather statement, Apr 24, 7:57 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
757 PM EDT SUN APR 24 2011
NJZ009-010-012>015-020-026-PAZ069-250100-
BUCKS PA-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
757 PM EDT SUN APR 24 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...
AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN NEWTOWN IN PENNSYLVANIA AND FLEMINGTON
IN NEW JERSEY. IT WAS MOVING EAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR ROCKY HILL AND SKILLMAN AROUND 805
PM...KENDALL PARK AND EAST BRUNSWICK AROUND 815 PM...CLIFFWOOD BEACH
AND LAURENCE HARBOR AROUND 830 PM...KEANSBURG AND NORTH MIDDLETOWN
AROUND 845 PM... AND SANDY HOOK AND RUMSON AROUND 900 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 4027 7397 4006 7403 4021 7490 4063 7482
4063 7441 4059 7444 4060 7431 4059 7429
4060 7423 4057 7420 4055 7423 4047 7426
4044 7420 4046 7412 4041 7399 4047 7401
4047 7399 4043 7396
IOVINOSpecial weather statement, Apr 24, 8:20 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 820 PM EDT SUN APR 24 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-250200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 820 PM EDT SUN APR 24 2011 ...SCATTERED SHOWERS AND THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY THIS EVENING. THE THUNDERSTORMS MAY PRODUCE ISOLATED WIND GUSTS TO 35 MPH AND SMALL HAIL. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. IOVINO
Special weather statement, Apr 24, 10:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 PM EDT SUN APR 24 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-020>027-250530-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
CAROLINE MD-CECIL MD-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-INLAND SUSSEX DE-
KENT MD-KENT DE-NEW CASTLE DE-OCEAN NJ-QUEEN ANNE'S MD-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
1039 PM EDT SUN APR 24 2011
...THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING WILL
AFFECT PARTS OF ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...
CAROLINE...CECIL...CUMBERLAND...GLOUCESTER...KENT...NEW
CASTLE...OCEAN...QUEEN ANNE'S...SALEM...SUSSEX AND TALBOT COUNTIES...
AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...SOME WITH FREQUENT AND DANGEROUS CLOUD TO GROUND
LIGHTNING...SCATTERED ALONG A LINE EXTENDING FROM NEAR AND EAST OF
TOMS RIVER TO ABOUT 60 MILES SOUTHWEST OF BALTIMORE...MOVING EAST AT
40 MPH. THE THUNDERSTORMS WILL CROSS SOUTHERN AND EASTERN NEW
JERSEY...MUCH OF THE MARYLAND EASTERN SHORE AND MUCH OF DELAWARE
THROUGH 130 AM EDT.
SOME OF THE LIGHTNING FROM THESE STORMS WAS INTENSE. IF YOU ARE
OUTDOORS...MOVE INDOORS IMMEDIATELY. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS.
LAT...LON 3873 7625 3867 7636 3877 7640 3883 7620
3894 7624 3884 7638 3900 7633 3900 7618
3934 7614 3951 7555 3924 7539 3952 7544
3971 7415 3953 7440 3899 7479 3881 7508
3866 7506 3860 7572 3869 7586 3857 7607
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:24 AM EDT | Small Craft Advisory | PHI | 5 days | |
| Apr 25, 3:47 PM EDT | Marine Dense Fog Advisory | PHI | 12 hr |
Nearby
Special Weather Statements in Maryland, 2011Special Weather Statements in New Jersey, 2011Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.